MAUDE Adverse Event Report: MEGADYNE MEDICAL PRODUCTS, INC. NON COATED PNCL BTN HLSTR; NON COATED PENCIL BUTTON HOLSTER

MEGADYNE MEDICAL PRODUCTS, INC. NON COATED PNCL BTN HLSTR; NON COATED PENCIL BUTTON HOLSTER
Model Number 0039H
Medical Device Problem Code Arcing of Electrodes (2289)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/26/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Lot number was received and dhr is pending review.When the review is completed, a supplemental medwatch will be sent with a summary of the evaluation.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
It was reported that during an unknown procedure, the device threw off the electric sparks.Next (b)(6) medicalnext¿s electric knife was used with the device.The setting voltage was 45·45, 40·40 when it sparked.Competitive generator was used.Another device was used to complete the case.There were no adverse consequences to the patient.No further information is available.
 
Additional Manufacturer Narrative
(b)(4), date sent: 10/5/2021 additional information received: new deantronics stated: the dhr review is confirmed that the product was produced accomplishing quality requirements and released according to established procedures.
 
Additional Manufacturer Narrative
(b)(4).Date sent: 10/26/2021.Investigation summary: the product was returned to ethicon endo surgery for evaluation.Visual inspection and functional testing were conducted on the returned device.The device was returned with no apparent damage.The device was functionally tested with a multimeter and meets the specification, no abnormalities were observed.The event described could not be confirmed as the device was returned without detectable damage.Although no product defect was identified, there may have been other circumstances or issues that occurred during the use of the device that could not be replicated during the laboratory analysis.As part of ethicon endo surgery quality process all devices are manufactured, inspected, and released to approved specifications.The batch history records were reviewed and certified by external manufacturing that the manufacturing criteria was met prior to the release of the equipment.The certificate records are accessible through external manufacturing.

Brand Name
NON COATED PNCL BTN HLSTR
Common Device Name
NON COATED PENCIL BUTTON HOLSTER
Manufacturer (Section D)
MEGADYNE MEDICAL PRODUCTS, INC.
11506 south state street
draper UT 84020
MDR Report Key12482385
Report Number1721194-2021-00071
Device Sequence Number17079938
Product Code GEI
UDI-Device Identifier10614559100868
UDI-Public10614559100868
Combination Product (Y/N)N
PMA/510(K) Number
K965054
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source foreign
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/26/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2025
Device Model Number0039H
Device Catalogue Number0039H
Device Lot Number1807220
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/15/2021
Initial Date Received by Manufacturer 09/02/2021
Supplement Date Received by Manufacturer09/21/2021
10/06/2021
Initial Report FDA Received Date09/16/2021
Supplement Report FDA Received Date10/05/2021
10/26/2021
Patient Sequence Number1